MAUDE Adverse Event Report: TYBER MEDICAL T-PAL¿ PROTI 360°¿; T-PAL PROTI 10X7X28 MM

TYBER MEDICAL T-PAL¿ PROTI 360°¿; T-PAL PROTI 10X7X28 MM
Model Number 108812007
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Event identified as part of a retrospective clinical study.Patient diagnosed with radiculopathy, stenosis, back & leg pain (greater than 6 months), right and left haffman: present (greater than 6 months).At 4 weeks post op the subject had onset of left leg and foot pain.The surgeon discussed removing cage with maintaining pedicle screws in position.At 2 months post operative the subject underwent a revision surgery.This event was continuous, had moderate symptoms, was serious, and had a possible relationship to the subject device.Hospitalization was required (patient spent 4 days in the hospital) but the patient recovered without sequelae.The revision surgery was done due to s/p lumbar fusion, abnormal mri, lumbar spine radiculopathy, and scoliosis with subsidence.
 
Additional Manufacturer Narrative
The event was identified as part of a retrospective clinical study and was investigated without the impacted device.No lot information was made available; therefore, a lot-specific device record review was unable to be conducted.A historical data review concluded no identified trends.The clinician determined that the subject was radiographically healed and returned to normal activity at 17 months post-op with no further complications.The root cause cannot be established with the available information.If further relevant information becomes available, a supplemental submission shall be made.

Brand Name
T-PAL¿ PROTI 360°¿
Common Device Name
T-PAL PROTI 10X7X28 MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key21654365
Report Number3012966183-2025-00007
Device Sequence Number18017203
Product Code MAX
UDI-Device Identifier00819917021622
UDI-Public00819917021622
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age43 YR
Patient SexFemale
Patient Weight49 KG